Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Persistent congestion, no sore throat or fever. Taking allergy medication, no relief. Cure?

I ve had congestion for almost 2 weeks now. I don t have a sore throat or a fever that usually goes along with congestion/runny noise. I have been taking an allergy medicine, and doing a neti pot to clear my sinuses. But, I still wake up VERY congested. Plus, it s making me a little more tired then usual. What s going on?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
At this point I don't think allergy medication will be of any use. You are probably having sinusitis which will need to be treated with antibiotics ( such as amoxicillin-clavulinic acid) and a steroid nasal spray or any other nasal decongestant used in the morning during congestion. You can take the antibiotics for 5-7 days. If no relief please do pay a visit to an ENT specialist.
Best wishes and hope this helps
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor